# SDR UPS08551377

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 355782400
- Part serial: TAG741117A
- Condition: Shorted
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A WHEEL WELL FIRE INDICATION AT 30,000, GEAR EXTENDED AS PER QRH.  FIRE INDICATION EXTINGUISHED AT APPROX 10 MINS, DUCT LEAK LP DISPLAYED ON STATUS PAGE.  INSPECTED DUCTING IN R/W/W, NO LEAKS FOUND.  DUE TO PREVIOUS WRITE UP - REPLACED ALL 4 W/W ELEMENTS PER MM 26-17-01-4.  REPLACED W/W FIRE DETEC T PWR SUPPLY CARD PER MM 26-10-01-4.  REPLACED FIRE/OVHT TEST PANEL PER MM 26-11-02-4.  W/W FIRE DET SYS GOOD PER MM 26-17-00-5.
